Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact homomorphisms of URM algebras


Authors: F. Behrouzi and H. Mahyar
Journal: Proc. Amer. Math. Soc. 133 (2005), 1205-1212
MSC (2000): Primary 46J10; Secondary 46J15
Published electronically: October 18, 2004
MathSciNet review: 2117223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show when a homomorphism from a URM algebra into a uniform algebra or into a regular Banach algebra is weakly compact or compact. We prove that every homomorphism from URM algebras into $D^1(X)$ is compact. Finally, we characterize the spectra of compact endomorphisms of URM algebras defined on a connected compact Hausdorff space $X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J10, 46J15

Retrieve articles in all journals with MSC (2000): 46J10, 46J15


Additional Information

F. Behrouzi
Affiliation: Faculty of Mathematical Sciences and Computer Engineering, Teacher Training University, Tehran 15618, Iran
Email: behrouzif@yahoo.com

H. Mahyar
Affiliation: Faculty of Mathematical Sciences and Computer Engineering, Teacher Training University, Tehran 15618, Iran
Email: mahyar@saba.tmu.ac.ir

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07592-6
PII: S 0002-9939(04)07592-6
Keywords: Compact and weakly compact homomorphism, Gleason part, analytic structure
Received by editor(s): February 2, 2003
Received by editor(s) in revised form: December 18, 2003
Published electronically: October 18, 2004
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2004 American Mathematical Society